# SDR UIEA2019042603976

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 1046
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - CENTER FUEL TANK LWR SURFACE AT STA 1046 BETWEEN LBL 28 AND LBL 32 FOUND CORROSION.( CORROSION REMOVED IAW SRM 51-10-02 AND DAMAGE WITHIN ALLOWABLE LIMIT IN SRM 57-10-01 FIG 101. )
